# SDR USAA920081469

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Aircraft time: 27,184 hours, 14,382 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Unreliable
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 977 CLT- PDX - AIR TURN BACK - AFTER TAKEOFF, OUTER FUEL TRANSFER OCCURRED WITH WINGS AT 12,000 EACH SIDE AND CENTER TANK WOULD NOT AUTO FEED.  CENTER TANK PUMPS DID AUTO FEED DURING TAXI OUT.  CREW DECLARED AN EMERGENCY AND RETURNED TO CLT.  ACFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND WING TANK LEVEL SENSORS UNRELIABLE.  REPLACED 15QJ1, 15QJ2, 16QJ1 & 16QJ2 PER AIRBUS MAINTENANCE MANUAL 28-46-15.  OPERATIONAL TEST NORMAL.  (S)
